Journal of Mathematics of Kyoto University

Removable singularities for semilinear degenerate elliptic equations and its application

Toshio Horiuchi

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 40, Number 1 (2000), 13-35.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250517758

Digital Object Identifier
doi:10.1215/kjm/1250517758

Mathematical Reviews number (MathSciNet)
MR1753497

Zentralblatt MATH identifier
0955.35032

Subjects
Primary: 35J70: Degenerate elliptic equations
Secondary: 35A20: Analytic methods, singularities 35B05: Oscillation, zeros of solutions, mean value theorems, etc. 35D10

Citation

Horiuchi, Toshio. Removable singularities for semilinear degenerate elliptic equations and its application. J. Math. Kyoto Univ. 40 (2000), no. 1, 13--35. doi:10.1215/kjm/1250517758. https://projecteuclid.org/euclid.kjm/1250517758


Export citation